# SDR REXA2024110101398

- Difficulty date: November 30, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R IS CORRODED BETWEEN FS 364.00 TO 333.00 AND FS 394.00 TO 394.00.     REMOVED,LOCATED AND DRILLED NEW STGR 20R (P/N SH670-31405-2) AT F.S. 333 TO F.S. 477 IAW CRJ900 SRM 51-40-11-001-001-A01 AND INSTALLED IAW CRJ900 SRM 51-42-06-001-001-A01.
